MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222334
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l42118), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during an arthroscopic rotator cuff repair reconstruction procedure on an unknown date, it was observed that the kite on the 5.5 healix advance kntlss pk anchor device broke as the surgeon was pulling the suture.Another like device was used to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Event or Problem Description
It was reported by the sales rep that during an arthroscopic rotator cuff repair reconstruction procedure on (b)(6) 2021, it was observed that the kite on the 5.5 healix advance kntlss pk anchor device broke as the surgeon was pulling the suture.Another like device was used to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b3, b5: the date of event was reported as unknown on the initial report; and has been updated accordingly.

Brand Name
5.5 HEALIX ADVANCE KNTLSS PK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12280809
Report Number1221934-2021-02393
Device Sequence Number14393098
Product Code MBI
UDI-Device Identifier10886705023486
UDI-Public10886705023486
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number222334
Device Catalogue Number222334
Device Lot Number7L42118
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1